# SDR DALA2020090232924

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SUPPORT LOCATED AT LEVEL -Y1732 BTW FR20 TO FR24 AT FWD GALLEY AREA . CORRECTIVE ACTION: REPLACED WEB SUPPORT AT LEVEL -Y1732 BTW FR20 TO FR24 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11-001 AND DWG # D53112783, ISSUE F00 RELEASE DATE:28-MAY-98.
